Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 77, NWS Pueblo, CO

June 6, 2025El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2025, 2:15 PM MDT for El Paso County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2025, 2:15 PM MDT (20:15 UTC)
Expired
Jun 6, 2025, 3:00 PM MDT
In force
45 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 46 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 1:49 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.3 hours before the alert went out and 353 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2025-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2025-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

072 
WUUS55 KPUB 062015
SVRPUB
COC041-062100-
/O.NEW.KPUB.SV.W.0077.250606T2015Z-250606T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
215 PM MDT Fri Jun 6 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  East central El Paso County in east central Colorado...

* Until 300 PM MDT.

* At 214 PM MDT, a severe thunderstorm was located over Schriever
  Space Force Base, or 16 miles east of Colorado Springs, moving east
  at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Yoder, Schriever Space Force Base, and Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 900 PM MDT for east central
Colorado.

&&

LAT...LON 3878 10461 3885 10457 3906 10415 3867 10421
TIME...MOT...LOC 2014Z 267DEG 15KT 3881 10452 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
1 follow-up statement
004 
WWUS55 KPUB 062031
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
231 PM MDT Fri Jun 6 2025

COC041-062100-
/O.CON.KPUB.SV.W.0077.000000T0000Z-250606T2100Z/
El Paso CO-
231 PM MDT Fri Jun 6 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR EAST CENTRAL EL PASO COUNTY...

At 231 PM MDT, a severe thunderstorm was located over Ellicott, or 21
miles east of Colorado Springs, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Yoder and Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM MDT for east central
Colorado.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3879 10447 3883 10447 3901 10416 3869 10421
TIME...MOT...LOC 2031Z 267DEG 15KT 3881 10443 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:17 AM MDT, 2 hours 58 minutes earlier. Its key messages:

  • Scattered showers and storms this afternoon and evening, with some strong to severe storms possible across the southeast plains. All modes of severe weather will be possible.
  • Warmer Saturday, with a decrease in storm chances, and only some isolated activity expected over the mountains and along the New Mexico border.
  • Scattered to numerous showers and thunderstorms return to the region on Sunday, continuing through next week, while temperatures remain seasonably warm.
Area forecast discussion, Jun 6, 11:17 AM MDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1117 AM MDT Fri Jun 6 2025

.KEY MESSAGES...

- Scattered showers and storms this afternoon and evening, with
  some strong to severe storms possible across the southeast
  plains. All modes of severe weather will be possible.

- Warmer Saturday, with a decrease in storm chances, and only
  some isolated activity expected over the mountains and along
  the New Mexico border.

- Scattered to numerous showers and thunderstorms return to the
  region on Sunday, continuing through next week, while
  temperatures remain seasonably warm.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 308 AM MDT Fri Jun 6 2025

Currently...A few lingering showers continue across El Paso County
early this morning, but for the most part things have quieted down
across south central and southeast CO. General winds aloft across
the state are out of the west-southwest as evident on satellite
imagery, though low level nighttime cloud imagery definitely is
picking up the more easterly flow. Temps as of 1 AM have
dropped into the 40s for the high valleys, and 50s across the
plains.

Today and tonight...An upper disturbance will cross the Rocky Mt
region today and tonight, while a broad but flat area of high
pressure persists over TX and Mexico. Easterly surface winds, aided
by outflow from convection last night, is expected to keep llvl
moisture banked up against the eastern slopes of the eastern mts
today. At the upper levels, west-southwest winds will combine with
the llvl flow to produce an impressive amount of wind shear. Add
solar heating and an upper level disturbance to provide the spark,
and today promises to be a very active day starting around midday
over the higher terrain and Palmer Divide. Model guidance is
indicating around 1000 j/kg of CAPE by 18z, increasing to over 2000
j/kg by 21z across much of the southeast plains. Bulk shear sits at
right around 50-60 kts, and SPC has painted much of the plains in
either a Slight or an Enhanced area for severe weather today, with
the likely threats being hail up to around 2 inches in diameter and
wind gusts in excess of 60 mph, and even a tornado is a possibility.
While activity should kick off around Noon, feel that the strongest
storms will have the best chance between 2 PM and 8 PM, with gradual
diminishing coverage through the night and finally coming to an end
over the southeast corner by around midnight.

Another threat to keep an eye out for will be heavy rainfall for the
stronger storms, especially if these storm drop a lot of hail and
move slowly. Rainfall across portions of the plains has started to
add up the past few days, so localized flooding will be a concern.

Look for high temps today in the upper 60s to upper 70s for most
locations, with some spots across the plains hitting 80F. Overnight
low temps tonight are forecast to once again drop into the 40s for
the high valleys, and 50s across the plains. Moore

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 308 AM MDT Fri Jun 6 2025

Subsidence behind both departing upper wave over the Central
Plains and MCS moving through KS/OK will tend to suppress
convection across the area on Saturday, with a noticeable
downturn in shower/storm coverage Sat afternoon/evening. Only
locations that would appear to have at least a low chance of a
t-storm will be over the eastern mountains and along the NM
border, where some weak instability will linger. Lack of
afternoon convective cloudiness should help boost maxes into the
80s across most of the plains, with 70s high mountain valleys,
60s/70s mountains.

Northern stream wave sends a cold front through the plains Sat
night/Sun morning, bringing a renewed surge of easterly
upslope winds by afternoon. Instability is modest (CAPE 400-800
J/KG) most locations, thought higher dewpoints over the far
sern corner of the plans may boost CAPE toward 1500 J/KG by late
day. Overall, expect an upturn in t-storm coverage over the ern
mountains and across the plains Sun afternoon/evening, with few
strong storms possible in the more unstable air mass over the
far southeast. Max temps Sunday to drift downward a few degf
versus Sat, as cold front ushers in a slightly cooler air mass
over the ern half of the area.

Northwest flow aloft persists Mon/Tue across the region, with
afternoon/evening storms both days, most numerous over the
eastern mountains and across the plains. Upper ridge then shifts
east by mid/late week, with flow become more wly over CO.
Moisture remains in place, and with several weak short waves
progged to migrate through the western U.S., daily
shower/thunderstorm chances will continue. Temps will remain
seasonably warm through the period.

&&

.AVIATION /12Z TAFS THROUGH 12Z SATURDAY/...
Issued at 1035 AM MDT Fri Jun 6 2025

KCOS and KPUB are under the risk for strong to severe
thunderstorms later today with large hail and damaging winds the
most likely risks at both terminals. For that reason have
included a Tempo group in both terminals for hail in the 21z to
01z timeframe. Could see brief IFR vis and cigs under the
heavier storm cores with hail up to 2 inches in diameter. Risk
should push east of the terminals after 01z with a low end
probability of some stratus or ground fog developing towards
10-11z. Given the high uncertainty, kept a SCT010 group in for
now as winds don't attain a persistent upslope direction to make
that scenario more probable. Saturday will see a return of drier
weather for both terminals.

KALS will remain VFR with thunderstorms likely to stay well off
to the north and east. Winds will increase out of the southwest
and gust up to 25 kts through the afternoon though wind
directions could get influenced by thunderstorm outflows outside
of the vicinity of the terminal from the north and east during
the late afternoon and early evening. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...MOORE
LONG TERM...PETERSEN
AVIATION...KT
Hazardous weather outlook, Jun 6, 10:35 AM MDT, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1035 AM MDT Fri Jun 6 2025

COZ058>089-093>099-071645-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1035 AM MDT Fri Jun 6 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Severe thunderstorms are likely again this afternoon and evening,
mainly from the I-25 Corridor eastward across the southeast
plains. Activity is expected to start around noon over the higher
terrain and Palmer Divide, but the most probable time window for
severe thunderstorms will be between 2 PM and 8 PM, and all modes
of severe weather will be possible. Large hail up to around 3
inches in diameter, and wind gusts of 60-80 mph are possible.
Tornadoes will be possible as well with the greatest risk east of
I-25. Flash flooding of urban areas and burn scars will be
possible if stronger storms impact those locations. Activity will
decrease along the I-25 corridor after 7 PM and will move out of
the southeast plains around Midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms will become weaker and more isolated in coverage on
Saturday, then a better chance for storms develops for Sunday
through much of next week. The greatest hazards from any thunderstorms
in this period are expected to be small hail, gusty outflow
winds, heavy rainfall and lightning.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

31/31

In the hours before

Special weather statement, Jun 6, 12:54 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1254 PM MDT Fri Jun 6 2025

COZ060-064>066-069-061945-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
1254 PM MDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SAGUACHE COUNTY
THROUGH 145 PM MDT...

At 1254 PM MDT, Doppler radar was tracking a strong thunderstorm near
North Pass, or 24 miles southeast of Gunnison, moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
North Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3819 10671 3837 10670 3836 10621 3818 10615
TIME...MOT...LOC 1854Z 272DEG 49KT 3829 10661

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jun 6, 12:58 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1258 PM MDT Fri Jun 6 2025

COZ081-084-085-061930-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1258 PM MDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 130 PM MDT...

At 1258 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cascade, or 9 miles northwest of Colorado Springs, moving east at 30
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northwestern Colorado Springs, Air Force Academy, Manitou Springs,
Green Mountain Falls, Chipita Park, and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3885 10502 3899 10501 3901 10475 3884 10481
TIME...MOT...LOC 1858Z 268DEG 27KT 3891 10496

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jun 6, 1:33 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
133 PM MDT Fri Jun 6 2025

COZ084-085-062000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
133 PM MDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 200 PM MDT...

At 133 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Colorado Springs, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Calhan, Peyton, Falcon, Cimarron Hills, and
Peterson Space Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3881 10489 3900 10477 3905 10429 3881 10456
TIME...MOT...LOC 1933Z 274DEG 15KT 3884 10482

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jun 6, 1:58 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
158 PM MDT Fri Jun 6 2025

COZ094-062030-
Eastern Las Animas County CO-
158 PM MDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LAS ANIMAS COUNTY
THROUGH 230 PM MDT...

At 158 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Kim, or 43 miles south of North La Junta, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of east central Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3727 10351 3735 10359 3755 10333 3739 10311
TIME...MOT...LOC 1958Z 235DEG 23KT 3735 10345

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Simcoe
Special weather statement, Jun 6, 2:00 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
200 PM MDT Fri Jun 6 2025

COZ065-069-072-073-076>078-062045-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
200 PM MDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN FREMONT...
NORTHWESTERN CUSTER AND NORTHEASTERN SAGUACHE COUNTIES THROUGH 245 PM
MDT...

At 200 PM MDT, Doppler radar was tracking a strong thunderstorm near
Villa Grove, or 55 miles east of Gunnison, moving east at 25 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Texas Creek, Coaldale, Cotopaxi, Villa Grove, and Hillside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM MDT for central
Colorado.

&&

LAT...LON 3820 10603 3838 10605 3845 10548 3818 10547
TIME...MOT...LOC 2000Z 267DEG 22KT 3830 10596

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Hodanish
Special weather statement, Jun 6, 2:14 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT Fri Jun 6 2025

COZ094-062045-
Eastern Las Animas County CO-
214 PM MDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 245 PM MDT...

At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Kim, or 36 miles northeast of Des Moines, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3714 10352 3721 10357 3737 10327 3720 10312
TIME...MOT...LOC 2014Z 244DEG 27KT 3721 10347

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Simcoe

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:11 PM MDTSpecial Weather StatementPUBBaca34 min
Jun 5, 6:15 PM MDTSpecial Weather StatementPUBOtero45 min
Jun 5, 6:54 PM MDTSpecial Weather StatementPUBBent51 min
Jun 5, 7:08 PM MDTSevere Thunderstorm WarningPUBKiowa52 min
Jun 5, 7:13 PM MDTSpecial Weather StatementPUBBent47 min
Jun 5, 7:42 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas48 min
Jun 5, 7:58 PM MDTSpecial Weather StatementPUBKiowa47 min
Jun 5, 8:03 PM MDTSevere Thunderstorm WarningPUBKiowa27 min
Jun 5, 8:29 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca46 min
Jun 5, 8:39 PM MDTTornado WarningPUBBaca36 min
Jun 5, 8:43 PM MDTSpecial Weather StatementPUBBaca32 min
Jun 5, 8:55 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jun 5, 9:14 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca16 min
Jun 5, 9:29 PM MDTSevere Thunderstorm WarningPUBBaca16 min
Jun 6, 12:28 PM MDTSpecial Weather StatementPUBGunnison17 min
Jun 6, 12:54 PM MDTSpecial Weather StatementPUBSaguache51 min
Jun 6, 12:58 PM MDTSpecial Weather StatementPUBTeller32 min
Jun 6, 1:33 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 6, 1:45 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jun 6, 1:58 PM MDTSpecial Weather StatementPUB32 min
Jun 6, 2:00 PM MDTSpecial Weather StatementPUBFremont45 min
Jun 6, 2:14 PM MDTSpecial Weather StatementPUB31 min
Jun 6, 2:30 PM MDTSpecial Weather StatementPUB30 min
Jun 6, 2:40 PM MDTSevere Thunderstorm WarningPUBLas Animas35 min
Jun 6, 2:43 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas32 min
Jun 6, 2:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 6, 2:52 PM MDTSevere Thunderstorm WarningPUBEl Paso21 min
Jun 6, 2:55 PM MDTSpecial Weather StatementPUBCuster35 min
Jun 6, 3:05 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBLas Animas40 min
Jun 6, 3:16 PM MDTSpecial Weather StatementPUBPueblo29 min
Jun 6, 3:26 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Las Animas34 min
Jun 6, 3:28 PM MDTSevere Thunderstorm WarningPUBEl Paso47 min
Jun 6, 3:38 PM MDTTornado WarningPUBEl Paso17 min
Jun 6, 3:46 PM MDTSpecial Weather StatementPUBPueblo29 min
Jun 6, 3:52 PM MDTTornado WarningPUBBaca, Las Animas23 min
Jun 6, 3:54 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso36 min
Jun 6, 4:09 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo51 min
Jun 6, 4:14 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca31 min
Jun 6, 4:21 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBPueblo39 min
Jun 6, 4:29 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas31 min
Jun 6, 4:35 PM MDTSpecial Weather StatementPUBLas Animas25 min
Jun 6, 4:43 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBHuerfano, Las Animas, Pueblo47 min
Jun 6, 4:44 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca31 min
Jun 6, 4:45 PM MDTSevere Thunderstorm WarningPUBLas Animas30 min
Jun 6, 4:56 PM MDTSpecial Weather StatementPUBBaca34 min
Jun 6, 5:10 PM MDTSpecial Weather StatementPUBCrowley35 min
Jun 6, 5:21 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jun 6, 5:26 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas, Otero, Pueblo34 min
Jun 6, 5:36 PM MDTTornado WarningPUBLas Animas, Otero, Pueblo24 min
Jun 6, 5:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 6, 5:54 PM MDTSpecial Weather StatementPUBKiowa36 min
Jun 6, 5:57 PM MDTTornado WarningPUBLas Animas, Otero48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.